# SDR AALA20050230

- Difficulty date: March 29, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY EXIT LIGHT ARM/DISARM SWITCH WHEN IN DISARM POSITION AMBER LIGHT IS NOT ILLUMINATED.  RESECURED CANNON PLUG AT EMERGENCY LIGHT ARM/DISARM SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
